# SDR COMA0560364

- Difficulty date: June 26, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 9,754 hours, 8,762 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60206
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED EXIT SIGN.
